MAUDE Adverse Event Report: SPINE WAVE, INC. SALVO¿ SPINE SYSTEM; THORACOLUMBAR PEDICLE SCREW SYSTEM

SPINE WAVE, INC. SALVO¿ SPINE SYSTEM; THORACOLUMBAR PEDICLE SCREW SYSTEM
Catalog Number 11-6530
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
Approximately five weeks post-operatively during routine radiographic follow-up, one pedicle screw yoke was observed to be disengaged from one bone screw in the 2-level pedicle screw construct.The surgeon reports that no further surgery is required as the patient is asymptomatic.
 
Additional Manufacturer Narrative
The implant device was not explanted.The production lot number was not reported.The reported condition was confirmed via radiographic images provided by the surgeon.

Brand Name
SALVO¿ SPINE SYSTEM
Common Device Name
THORACOLUMBAR PEDICLE SCREW SYSTEM
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
Manufacturer (Section G)
SPINE WAVE, INC.
3 enterprise dr.
suite 210
shelton CT 06518
Manufacturer Contact
ronald smith
3 enterprise drive
suite 210
shelton, CT 06484
2039449494
MDR Report Key23968071
Report Number3004638600-2026-00001
Device Sequence Number14674689
Product Code NKB
UDI-Device Identifier10840642132984
UDI-Public10840642132984
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K191045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number11-6530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown